HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback
registered item: 281


:
SearchDetail


Previous page 5 6 7 8 9 10 11 12 13 14 15 Next page 

91 The Krull-Akizuki Theorem for Semigroups / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.55-56 雑誌掲載論文
92 Some properties of certain simple flat extensions / KANEMITSU, Mitsuo,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.25-29 雑誌掲載論文
93 Abstract Treatment of Integration / KUBOTA, Yoto -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.41-54 雑誌掲載論文
94 Note on star-operations and semistar-operations / MATSUDA, Ryuki,SATO, Iwao -- Faculty of Science, Ibaraki University1996 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.5-22 紀要論文
95 The Schauder approach to degenerate elliptic equations with homogeneous Neumann boundary condition II / HORIUCHI, Toshio -- Faculty of Science, Ibaraki University1996 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.23-42 紀要論文
96 A zero estimate for exponential polynomials / TAKEUCHI, Mamoru -- Faculty of Science, Ibaraki University1996 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.43-51 紀要論文
97 Note on strong Aσ-summability / TUNAY BILGIN -- Faculty of Science, Ibaraki University1996 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.73-78 紀要論文
98 Remarks on the ramification locus of the extension R[α]∩R[1/α] / ODA, Susumu,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1996 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.1-3 紀要論文
99 Integrals of Lusin Type A Survey / KUBOTA, Yoto -- Faculty of Science, Ibaraki University1996 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.53-72 紀要論文
100 The Schauder approach to degenerate elliptic equations with homogeneous Neumann boundary condition I / HORIUCHI, Toshio -- Faculty of Science, Ibaraki University1995 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.27 p.7-32 紀要論文

Previous page 5 6 7 8 9 10 11 12 13 14 15 Next page